# SDR AALA20031434

- Difficulty date: December 13, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283T014
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING AT 22, 23, AND 24HJ, INOPERATIVE.  REPLACED BATTERY PACK M732 FOR 22, 23, AND 24HJ EMERGENCY FLOOR PATH LIGHTING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
